EPrints@IIT Delhi >
Faculty Research Publicatons  >
Physics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1570

Full metadata record

DC FieldValueLanguage
dc.contributor.authorSharma, Enakshi Khular-
dc.contributor.authorSharma, Anurag-
dc.contributor.authorGoyal, I C-
dc.identifier.citationQuantum Electronics, IEEE Journal of, 18(10), 1484 - 1489en
dc.description.abstractWe present here a rapidly converging numerical procedure for the direct evaluation of the propagation constant and its first and second derivatives in single mode optical fibers with arbitrary refractive index profiles. To illustrate the procedure we have also used it to evaluate the propagation constant and its derivatives in single mode optical fibers with power law profiles in the presence of a Gaussian axial index dip, and hence, studied the effect of a dip on the dispersion characteristics of the fibers.en
dc.format.extent94342 bytes-
dc.subjectrapidly convergingen
dc.subjectarbitrary refractive index profilesen
dc.subjectoptical fibersen
dc.subjectlaw profilesen
dc.subjectaxial index dipen
dc.titlePropagation characteristics of single mode optical fibers with arbitrary index profiles: A simple numerical approachen
Appears in Collections:Physics

Files in This Item:

File Description SizeFormat
sharmapro1982.pdf92.13 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback